Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 17, NWS Morristown, TN

February 28, 20114 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Feb 28, 2011, 10:00 AM EST for 4 counties in Tennessee. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2011, 10:00 AM EST (15:00 UTC)
Expired
Feb 28, 2011, 10:30 AM EST
In force
30 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Anderson County, TN, Campbell County, TN, Morgan County, TN, Scott County, TN

The radar

The Knoxville radar (KMRX), 111 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 10:15 AM ESTTSTM WND DMGOakdale, TN1 TREE DOWN NEAR JUNCTION OF HWY 27 AND HWY 29.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 6:59 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 948 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
948 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
2.6
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WUUS54 KMRX 281500
SVRMRX
TNC001-013-129-151-281530-
/O.NEW.KMRX.SV.W.0017.110228T1500Z-110228T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1000 AM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANDERSON COUNTY IN EAST TENNESSEE...
  CAMPBELL COUNTY IN EAST TENNESSEE...
  MORGAN COUNTY IN EAST TENNESSEE...
  SCOTT COUNTY IN EAST TENNESSEE...

* UNTIL 1030 AM EST

* AT 952 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  NORTH OF WARTBURG...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  ONEIDA...HUNTSVILLE...ROSEDALE...SMOKEY JUNCTION...NORMA...ROYAL
  BLUE...CARYVILLE...DISNEY...LAKE CITY AND NORRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST MONDAY AFTERNOON
FOR EAST TENNESSEE AND SOUTHWEST VIRGINIA.

&&

LAT...LON 3658 8450 3616 8399 3604 8433 3606 8434
      3601 8441 3591 8468 3599 8472 3608 8480
      3615 8491 3621 8491 3627 8488 3630 8484
      3630 8480 3634 8477 3640 8467 3643 8469
TIME...MOT...LOC 1500Z 246DEG 50KT 3627 8448

$$

17
1 follow-up statement
404 
WWUS54 KMRX 281514
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1014 AM EST MON FEB 28 2011

TNC001-013-129-151-281530-
/O.CON.KMRX.SV.W.0017.000000T0000Z-110228T1530Z/
ANDERSON TN-MORGAN TN-CAMPBELL TN-SCOTT TN-
1014 AM EST MON FEB 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EST
FOR SCOTT...CAMPBELL...MORGAN AND ANDERSON COUNTIES...

AT 1009 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CARYVILLE TO SUNBRIGHT...OR
ALONG A LINE EXTENDING FROM 7 MILES WEST OF LA FOLLETTE TO 8 MILES
NORTH OF WARTBURG...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  ONEIDA...HUNTSVILLE...ELGIN...NORRIS...SLICK ROCK...NORMA AND ROYAL
  BLUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST MONDAY AFTERNOON 
FOR EAST TENNESSEE AND SOUTHWEST VIRGINIA.

&&

LAT...LON 3658 8450 3616 8399 3604 8433 3606 8434
      3601 8441 3591 8468 3599 8472 3608 8480
      3615 8491 3621 8491 3627 8488 3630 8484
      3630 8480 3634 8477 3640 8467 3643 8469
TIME...MOT...LOC 1511Z 246DEG 50KT 3635 8422 3622 8459

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 9:22 AM EST, 38 minutes earlier.

Area forecast discussion, Feb 28, 9:22 AM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
922 AM EST MON FEB 28 2011

.DISCUSSION...LINE OF SHOWERS AND THUNDERSTORMS ENTERING WESTERN
PORTIONS OF THE CWA. CURRENT POPS LOOK GOOD. TEMPERATURES AND THE
REST OF THE FORECAST ON TRACK. WILL UPDATE FORECAST TO REMOVE
MORNING WORDING...NO OTHER CHANGES PLANNED.

.PREVIOUS DISCUSSION...

.SHORT TERM...(TODAY AND TONIGHT)...
DEFINITELY THE CALM BEFORE THE STORM THIS MORNING...WITH SEVERE
WEATHER PARAMETERS COMING TOGETHER FOR A STORMY AFTERNOON.
INSTABILITY AND SHEAR FAVOR A LINE OF SEVERE STORMS WITH ISOLATED
TORNADOES ALSO POSSIBLE. LESS THREAT OF HAIL THAN OTHER SEVERE
WEATHER TYPES...WITH LOCALLY HEAVY RAINS SUPPORTING PREVIOUS FLOOD
WATCH.

SURFACE OBSERVATIONS SHOW VERY STRONG AND GUSTY WINDS IN THE HIGHER
TERRAIN THIS MORNING...ESPECIALLY ABOVE 2500 FEET...EASILY MEETING
WIND ADVISORY CRITERIA. THUS...NO CHANGES TO NPW FOR WIND ADVISORY
IN AREAL COVERAGE OR TIMING. THESE STRONG WINDS HAVE MIXED DOWN JUST
ENOUGH TO THE SURFACE TO ALLOW DENSE FOG ADVISORY TO BE CANCELLED AT
THIS TIME.

OTHERWISE...VERY MILD TEMPS IN THE 50S AND 60S...SO SHOULD BE ABLE
TO REACH THE WARMER MOS HIGHS BEFORE STORMS DEVELOP. MINS TONIGHT
ADJUSTED SLIGHTLY DUE TO SOME WINDS STAYING UP A BIT FOR MIXING.

MANY PRODUCTS TO UPDATE...INCLUDING SPS FOR SEVERE WEATHER THREAT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)...
HIGH PRESSURE WITH MOSTLY SUNNY SKIES TO START OFF MARCH AND MUCH
COOLER TEMPERATURES TUESDAY. TUESDAY NIGHT SHOULD BE SLIGHTLY COOLER
AS HIGH PRESSURE RIDGE SETTLES OVER THE SOUTHEAST AND SOUTHERN
APPALACHIANS...LOWS IN THE UPPER 20S TO MID 30S. HIGH PRESSURE
CONTINUES WEDNESDAY WITH REINFORCING DRY COOL FRONT. SUNNY
CONDITIONS AGAIN THURSDAY AND SLIGHTLY WARMER DAYS AND CONTINUED
COOL NIGHTS. NEXT WEATHER SYSTEM TO BEGIN TO AFFECT FORECAST AREA
FRIDAY AS HIGH PRESSURE SHIFTS EAST AND WARM FRONT LIFTS NORTH INTO
OHIO VALLEY. MAIN SYSTEM DEVELOPING OVER THE PLAINS FRIDAY AND
MOIST AIR MASS MOVING INTO TN VALLEY WILL ALLOW SLIGHT CHANCE
SHOWERS THROUGH FRIDAY NIGHT. COLD FRONT APPROACHES LATE SATURDAY
WITH CHANCE OF THUNDERSTORMS. SYSTEM IS SLOW MOVING SO RAIN CHANCES
CONTINUE THROUGH SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             75  38  59  36  66 / 100  50   0   0   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  72  37  56  34  63 / 100  60  10   0   0
OAK RIDGE, TN                       70  35  56  35  64 / 100  50  10   0   0
TRI CITIES AIRPORT, TN              70  32  55  29  60 / 100  70  10   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BLOUNT SMOKY
     MOUNTAINS...CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...
     EAST POLK...JOHNSON...MARION...MORGAN...SCOTT TN...
     SEQUATCHIE...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI...UNION.

     FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH THIS EVENING FOR
     THE FOLLOWING ZONES: CLAIBORNE...HANCOCK...HAWKINS...
     NORTHWEST CARTER...NORTHWEST GREENE...SULLIVAN...WASHINGTON
     TN.

VA...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

     FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH THIS EVENING FOR
     THE FOLLOWING ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...
     WISE.

&&

GH/TG/TD
Hazardous weather outlook, Feb 28, 4:36 AM EST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
436 AM EST MON FEB 28 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-010945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
436 AM EST MON FEB 28 2011 /336 AM CST MON FEB 28 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS TODAY FOR
THE REGION...INCLUDING ISOLATED TORNADOES.  STRONG AND GUSTY WINDS
WILL ALSO OCCUR AHEAD OF THESE STORMS AND AN ASSOCIATED COLD FRONT
...MAINLY FOR ELEVATIONS ABOVE 2500 FEET WHERE A WIND ADVISORY IS
IN EFFECT.  LOCALLY HEAVY RAINS COULD CAUSE FLOODING OR FLASH
FLOODING OVER PARTS OF NORTHEAST TENNESSEE INTO SOUTHWESTERN
VIRGINIA.

FOR MORE DETAILS ON THESE HAZARDS...SEE OUR LATEST SPECIAL WEATHER
STATEMENT...FLOOD WATCH...OR WIND ADVISORY PRODUCTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TRANQUIL WEATHER RETURNS FOR TUESDAY THROUGH FRIDAY...WITH THE NEXT
CHANCE OF THUNDERSTORMS ON SATURDAY.

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATER THIS MORNING INTO THE EARLY
EVENING HOURS.

TG

In the hours before

Special weather statement, Feb 28, 4:19 AM EST, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
419 AM EST MON FEB 28 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-281900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...
ABINGDON
419 AM EST MON FEB 28 2011 /319 AM CST MON FEB 28 2011/

...A SLIGHT TO MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY...

A STRONG COLD FRONT...ACROSS THE MISSISSIPPI RIVER VALLEY THIS
MORNING...WILL MOVE EAST ACROSS THE TENNESSEE VALLEY THIS AFTERNOON
AND EVENING. WIDESPREAD STRONG TO SEVERE THUNDERSTORMS WILL OCCUR
AHEAD OF THIS COLD FRONT...WITH STRONGEST STORMS AND GREATEST
COVERAGE IN THE LATE MORNING AND AFTERNOON HOURS.

DEW POINT TEMPERATURES IN THE 50S...AND TEMPERATURES IN THE 60S TO
MID 70S...WILL CREATE A MOIST AND UNSTABLE AIRMASS OVER THE REGION.
STRONG WINDS JUST OFF THE SURFACE AND ALOFT...WILL CREATE A
FAVORABLE WIND PROFILE FOR DAMAGING WINDS IN EXCESS OF 60 MPH...AS
WELL AS ISOLATED TORNADOES. THE THREAT FOR TORNADOES IS MORE
FAVORABLE FROM MIDDLE TENNESSEE ACROSS THE CUMBERLAND PLATEAU...
AND INTO SOUTHEAST TENNESSEE.

STRONGEST STORMS COULD PRODUCE SMALL HAIL...BUT LOCALLY HEAVY RAINS
AND DEADLY CLOUD TO GROUND LIGHTNING STRIKES WILL BE A GREATER
THREAT.

NOW IS THE TIME TO PREPARE FOR THIS SEVERE WEATHER EVENT...SO YOU
WILL BE READY IF OR WHEN WARNINGS ARE ISSUED FOR YOUR AREA. KNOW
WHERE THE SAFEST AREAS OF YOUR HOME...SCHOOL OR BUSINESS ARE
LOCATED...IN CASE TORNADO WARNINGS ARE ISSUED LATER TODAY.

LOCALLY HEAVY RAINS OF 1 TO 2 INCHES MAY OCCUR WITH THESE STORMS
AND COULD CAUSE FLOODING. PERSONS IN FLOOD OR FLASH FLOOD PRONE
AREAS SHOULD BE ON THE ALERT.

STAY TUNED TO THIS STATION OR NOAA WEATHER RADIO FOR LATER
STATEMENTS...WATCHES AND WARNINGS.

TG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 8:21 PM ESTDense Fog AdvisoryMRXAnderson, Blount, Campbell, Carter, Claiborne, Cocke and 17 more8 hr
Feb 28, 8:38 AM ESTSevere Thunderstorm WarningMRXCampbell, Scott52 min
Feb 28, 9:28 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Hancock, Scott, Union47 min
Feb 28, 10:15 AM ESTRiver Flood WarningMRXClaiborne, Grainger, Hancock47 hr
Feb 28, 10:15 AM ESTRiver Flood WarningMRXSevier17 hr
Feb 28, 10:15 AM ESTRiver Flood WarningMRXClaiborne, Hancock27 hr
Feb 28, 10:26 AM ESTAreal Flood AdvisoryMRXMorgan, Scott3 hr
Feb 28, 10:40 AM ESTSevere Thunderstorm WarningMRXCampbell, Claiborne, Hancock, Union50 min
Feb 28, 10:56 AM ESTAreal Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union6 hr
Feb 28, 11:15 AM ESTSevere Thunderstorm WarningMRXBledsoe, Rhea45 min
Feb 28, 12:23 PM ESTSevere Thunderstorm WarningMRXAnderson, Knox37 min
Feb 28, 12:48 PM ESTTornado WarningMRXAnderson, Blount, Cocke, Jefferson, Knox, Sevier42 min
Feb 28, 1:02 PM ESTAreal Flood WarningMRXBlount, Cocke, Grainger, Greene, Hamblen, Hancock and 8 more12 hr
Feb 28, 1:17 PM ESTTornado WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson and 1 more25 min
Feb 28, 1:43 PM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie32 min
Feb 28, 1:48 PM ESTTornado WarningMRXHamilton, Marion, Sequatchie42 min
Feb 28, 2:22 PM ESTTornado WarningMRXBradley, Hamilton38 min
Feb 28, 2:33 PM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Rhea42 min
Feb 28, 2:47 PM ESTTornado WarningMRXBradley, Monroe, Polk43 min
Feb 28, 3:08 PM ESTSevere Thunderstorm WarningMRXBlount, Monroe37 min
Feb 28, 4:42 PM ESTAreal Flood WarningMRXAnderson, Campbell, Claiborne, Grainger, Hancock, Knox and 4 more3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.